# SDR AWKA2021021401

- Difficulty date: February 11, 2021
- Submitted: February 14, 2021
- Operation: Air carrier
- Aircraft: N551XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20324
- Aircraft time: 11,340 hours, 4,954 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Pcb
- Condition: Not Seated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FL 350, THE FLIGHT CREW RECEIVED A WHITE CAS MESSAGE (L)(R) BATT OFF AND (L)(R) GEN OFF, FOLLOWED BY CYAN ELECT FAULT. IT WAS INTERMITTENT FOR ABOUT 45 SECONDS AND THEN CLEARED. RAN THE QRH, WHICH INSTRUCTED PILOTS TO MONITOR THE ELECTRICAL SYSTEM. THE FLIGHT CREW CONTACTED COMPANY MAINTENANCE CONTROL AND ADVISED THEM OF THE SITUATION, ALL AGREED TO CONTINUE SINCE IT HAD CLEARED. ONCE REACHING FL 410, ALL THE INDICATIONS CAME BACK AND WERE INTERMITTENT THROUGHOUT THE REST OF THE FLIGHT. THE CREW DECLARED AN EMERGENCY AND LANDED IN RNO WITHOUT INCIDENT. MAINTENANCE WAS SECURED TO INSPECT AND REPAIR THE AIRCRAFT. THE MDC WAS DOWNLOADED AND REVIEWED, NO RELATED FAULTS WERE PRESENT. THE PCB1 AND PCB3 WERE RE-SEATED VARIOUS TIMES, ELECTRICAL CONNECTIONS ON ALL THREE GENERATORS WERE CHECKED FOR CORROSION AND SECURITY. NO DEFECTS WERE NOTED. OPERATIONAL CHECKS OF THE ENGINE AND APU GENERATORS WAS ACCOMPLISHED WITH NO FAULTS NOTED. A MAINTENANCE CHECK FLIGHT OF THE AIRCRAFT WAS PERFORM SATISFACTORILY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
